Obligasi Bencana Alam dengan Suku Bunga Stokastik dan Pendekatan Campuran

https://doi.org/10.24042/ajpm.v7i1.130

Dian Anggraini, Yasir Wijaya

Abstract


This study contains the group claims model as discussed by (Lee, 2007)  for the pricing of natural disaster bonds. This research was conducted with several stages. First make the formula of bond price with stochastic interest rate and disaster event following non homogeneous poisson process. It further estimates the parameters of disaster loss data from the Insurance Information Institute (III) from 1989 to 2012 and interest rates from the Federal Reserve Bank. Because the determination of aggregate distribution is difficult to be exact, numerical calculation is done by mixed approach method (Gamma and Inverse Gaussian) to determine the solution of natural disaster bond price. Finally, shows how the impact of financial risk and disaster risk on the price of natural disaster bonds.


Keywords


Aggregate Loss; CAT bonds; CIR; NHPP.

References


Bain, L. J. (1992). Introduction to Probability and Mathematical Statistics Second Edition. USA: Duxbury Press, California.

Cox, S. P. (2000). Catastrophe risk bonds, Vol 4, No.4. North American Actuarial, 56-82.

Gang Ma, Z. d. (2013). Pricing Catastrophe Risk Bonds : A mixed approximation method. Journal Insurance : Mathematics and Economics , 243-254.

Klugman, S. P. (2004). Loss Models from Data to Decisions Second Edition. New Jersey, USA: John Wiley and Sons.

Lee, J.-P. M. (2007). Valuation of Catastrophe Reinsurance with Catstrophe Bonds. Insurance: Mathematics and Economics.

Reijnen, R. A. (2003). Approximations For Stop – Loss Reinsurance Premiums. Journal Insurance : Mathematics and Economics, 237-250.

Rinaldi, A. (2015). Aplikasi Model Persamaan Struktural Pada Program R . Al-Jabar : Jurnal Pendidikan Matematika, 1-12.

Ross, S. (1996). Stochastic Processes Second Edition. New York, USA: John Wiley and Sons.

Shreve, S. (2004). Stochastic Calculus for Finance II Continuous-Time Models. New York, US: Springer.




DOI: https://doi.org/10.24042/ajpm.v7i1.130

Article Metrics

Abstract views : 419 | PDF (Bahasa Indonesia) downloads : 511

Refbacks

  • There are currently no refbacks.


 

Creative Commons License
Al-Jabar : Jurnal Pendidikan Matematika is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.